# SDR IPXA13M79805

- Difficulty date: August 5, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 72,723 hours, 13,856 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA378809
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C CENTER CARGO COMPT FRAME SHEAR TIE 2EA HAS CORROSION BETWEEN L49-51L.  R & R SHEAR TIE IAW SRM 53-00-06, REPAIR 1, FIG 202.
